# SDR PNSA2013092604

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N340AQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 42,494 hours, 44,292 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Part serial: 879
- Condition: Failed
- Location: Rt Ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AC GENERATOR FAILED, R & R GENERATOR.
